# SDR 9515319607

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LANDING GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED AFTER GEAR EXTENSION.  RECYCLED LANDING GEAR AND LIGHT EXTINGUISHED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT MAIN LANDING GEAR DOOR SWITCH AND OPERATIONAL TEST GOOD.
